# SDR COMA0460588

- Difficulty date: October 28, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 15,845 hours, 15,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5812 CABIN DOOR HANDLE CAUTION MESSAGE.  FOUND DOOR HANDLE NOT STOWED.  OPERATIONAL CHECK OF DOOR SATISFACTORY.  NO DEFECTS FOUND.
